# SDR ASAA2022122841290

- Difficulty date: December 28, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N954AK
- Make and model: Boeing 737-9
- Aircraft serial: 44104
- Aircraft time: 115 hours, 41 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Window Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW HEAT "OVERHEAT" ILLUMINATED. GROUNDED - YES. PER B737-9 IFIM 30-41-00-810-827 WHCU LEFT SIDE HAD NO POWER. CIRCUIT BREAKER WAS OUT. RESET CIRCUIT BREAKER. PERFORMED WHCU BITE. NO FAULTS. PERFORMED WINDOW HEAT TEST. TEST GOOD.
